Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sunburn on legs developed into blister, leaking yellow watery fluid. What treatment should be taken?

Hi my husband got his legs sunburnt last Saturday, he has been taking cool baths and treating them with aloe Vera gel, however, today he has all of a sudden developed a blister on the one leg which is leaking a slightly yellowy watery type fluid, could you please tell me the best treatment for this? I should also mention his legs have been painful for him to stand still for any period of time.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Dear Welshwaterbaby ,
It's been a week now since the sunburn. Your husband will feel better and his wounds will heal better if you will get an occlusive dressing done over his leg. It will also decrease the pain he is suffering from. The dressing can be done by any qualified dresser with a parrafin gauze. If the wounds don't heal by another week then you should visit your plastic surgeon.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor